# SDR LR7A2019080202171

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60063
- Condition: Nicked
- Location: Horizontal Stab
- Component: Horizontal Stab, Lkheed
- Component part number: 37001411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5511, FOUND THE HORIZONTAL STABILIZER LH LOWER SKIN WITH MULTIPLE NICKS AT HSS100L, FS1075-FS1090, WL260. / REPAIRED IAW SRM FIG. 55-20-06.
